THE WIDER MEMBERSHIP = HIVE MIND

JB: New member has read the Ashton Manual and can see she says it’s mostly psychological in low doses (true).
Admin totally ignores that part of his post, of course, and deflects it to “the wider membership”.
Sure, because the wider membership will agree with Ashton that it’s mostly psychological, surely… if Ashton says it… they’d never doubt that… right?
Umm, NO, they’ll pathologically disagree with that point! Which is weird since they exalt her above God when it comes to benzos! Hmmm.

hello
« on: June 03, 2016, 04:14:31 pm »

[Buddie]

i need support here, im 29 male
i’v been on ativan 5 -7 years. highest dose was 3mg
last year i was tapering with valium and finished 1 year and 3 months ago approx. i was clean until now.
after i finished tapering, about a few months later i started smoking weed and hash, smoking it for more than a year daily.. until i decided to pause and i couldnt sleep so i took ativan again, 1mg daily at bedtime for a week.
and than i started rapid tapering. every 2-3 days from 1mg to 0.75mg then 0.5+2mg diazepam then 0.25 ativan+5mg diaz and then 4mg diaz. something like that. at first i didnt monitor how much i take and when. but here i see i started to write at 26 april i was on 0.25mg ativan and 2mg diaz.
now i am 1mg diazepam and have horrible dizziness.5 days ago was the same as now so i updosed to 1.5mg for 2 days. the dizziness started yesterday evening. and overall i am on 1mg from 17 May. is it safe to quit cold turkey now? my hands sweat and look like i took a long bath
i also found out about the kindling effect now. if i knew, i would never took them again. the w\d now is alot worse. it was real breeze the first time.
atm i stopped drink alcohol, i was heavy drinker too but only at weekends and sometimes if i had vacation from work in middle of the week.
sorry for messed up post, i feel iritable and all kinds of feelings in my body and esspecially in my head.
and i still smoke hash everyday, do you think its a good idea? i heard it have anti seizure properties. but anyway i plan to stop when im gonna ran out. yesterday evening i had so bad dizzines i couldnt finish my a whole joint and i fel asleep pretty quickly, after few hypnic jerks 

Re: hello
« Reply #1 on: June 03, 2016, 04:23:21 pm »

[Buddie]

Hi […]. Welcome to BenzoBuddies.

First withdrawals tend to be easier, I agree. Subsequent withdrawals tend to be more difficult due to kindling as you’ve discovered. As far as smoking has to prevent seizures, it is actually the cannabiol (CBD) that potentially helps with seizures. Smoking will burn up most of the CBD so you are less likely to get the anti-seizure properties of cannabis by smoking it.

Alcohol is problematic for many people trying to taper or recover from taking benzodiazepines because it affects the same nerves in the body. For this reason it may help very briefly but the symptoms tend to come back worse than ever afterwards.

Sorry for the bad news, but it helps to know what to do and not to do in this.

Let me give you some links to start posting to the wider membership about your other questions:

General Taper Plans
Withdrawal Support

Here is a link to the Ashton Manual simply for information about the withdrawal process. It does provide a lot of good information and is written by an expert in the field.

Please take some time to Create a Signature. This will help other members understand your history so they will be better able to support you.
Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

~[…]

Re: hello
« Reply #2 on: June 03, 2016, 04:39:40 pm »

[Buddie]

Quote from: [Buddie] on June 03, 2016, 04:23:21 pm
For this reason it may help very briefly but the symptoms tend to come back worse than ever afterwards.

Sorry for the bad news, but it helps to know what to do and not to do in this.

thanks for the answer.

what do you mean by it may help briefly?

now that i dont drink make it worse too?
and what do you mean by it helps to know what to do and what not?

and i read the whole ashton manuel the 1st time i stoped.

he says coming off 1mg is easy and mostly psycological. but i see in this forum people mixing with alc or milk 0.00x grams, should i taper with titration too? i have only tablets of 2mg diazepam.

Re: hello
« Reply #3 on: June 03, 2016, 04:46:44 pm »

[Buddie]

Quote from: [Buddie] on June 03, 2016, 04:39:40 pm
Quote from: [Buddie] on June 03, 2016, 04:23:21 pm
For this reason it may help very briefly but the symptoms tend to come back worse than ever afterwards.

Sorry for the bad news, but it helps to know what to do and not to do in this.

thanks for the answer.

what do you mean by it may help briefly?

now that i dont drink make it worse too?

Alcohol tends to alleviate benzodiazepine withdrawal symptoms for a few hours, then the symptoms come back and may be even worse.
No, not if you’re not drinking.

Quote
and what do you mean by it helps to know what to do and what not?

There are things that help with symptoms and things that seem to make them worse.

Quote
and i read the whole ashton manuel the 1st time i stoped.

he says coming off 1mg is easy and mostly psycological. but i see in this forum people mixing with alc or milk 0.00x grams, should i taper with titration too? i have only tablets of 2mg diazepam.

This is best asked of the wider membership. If you want to check into titration, here’s a link: Titration Taper Plans

BENZO FOUNTAIN OF YOUTH?

Re: Reversal of gray hair?
« Reply #8 on: July 23, 2013, 05:56:20 am »

prettydaisys

i have just a patch of gray where the injury in my brain seems to vibrate the most. i am determined to figure out how to reverse gray hair. i am looking into everything. i am grateful it’s only a patch that you can’t really see but i am so vain about it and i don’t feel like putting chemicals on my head anymore.

so far it’s a loss of copper and the body needs lots of copper for skin and pigment of hair. but not to have the brain have too much copper.
i also heard it was a hydroden peroxide issue and when we get to much hydrogen peroxide it bleaches the pigment. i also heard and read it was from the thyroid not functioning as it should so one needs to get that functioning better. but i bought lots of copper to spray into my hair and head and spray on my skin.

i had also read that the five tibetan rites help gray hair reverse. i will keep up my search, trials and tribulations. i would think that when the body it totally healthy, gut cleaned out, liver cleansed and purified, body has every mineral and antioxidant it needs and a mind that feels safe and relaxed–anything can be reversed.